MAUDE Adverse Event Report: EIT EMERGING IMPLANT TECHNOLOGIES GMBH EIT TLIF INSERTER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

EIT EMERGING IMPLANT TECHNOLOGIES GMBH EIT TLIF INSERTER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number TFT20101
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Without a lot number the device history records review could not be completed.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in switzerland as follows: it was reported that on (b)(6) 2022, the conduit tlif trial implant holder was difficult to disassemble following surgery.There were no reported patient consequences or delays in surgery.This report involves one (1) trial inserter sh connection this is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Part# tft20101; lot # e19di1432; supplier:(b)(4).Batch1: lot qty of (b)(4) units were released on 23 dec 2021 with no discrepancies.Batch2: lot qty of (b)(4) units were released on 27 jul 2021 with no discrepancies.Batch3: lot qty of (b)(4) units were released on 01 jun 2021 with no discrepancies.Batch4: lot qty of (b)(4) units were released on 10 mar 2021 with no discrepancies.Batch5: lot qty of (b)(4) units were released on 05 jan 2021 with no discrepancies.Batch6: lot qty of (b)(4) units were released on 05 jan 2021 with no discrepancies.Batch7: lot qty of (b)(4) units were released on 05 jan 2021 with no discrepancies.Batch8: lot qty of (b)(4) units were released on 07 dec 2020 with no discrepancies.Batch9: lot qty of (b)(4) units were released on 03 dec 2020 with no discrepancies.No ncrs were generated during production.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.The photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned photo.Visual analysis of the photo did not identify anything indicative of a product defect with trial inserter sh connection.Product functionality can not be assessed through a photo investigation.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the trial inserter sh connection was returned in a disassembled condition.There was no damage or defects observed on the surface of the device.A dimensional inspection was performed for the trial inserter sh connection and met specifications.A functional test to assemble the trial inserter pin sh connection to the tft20101 trial inserter sh connection was conducted and the devices were assembled successfully.No problems were detected after successfully attempting to disassemble the devices.The complaint condition was not replicated.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the trial inserter sh connection was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EIT TLIF INSERTER
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen D-785 73
Manufacturer (Section G)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
Manufacturer Contact
daniel seng
eisenbahnstrasse 84
wurmlingen, MA D-785-73
GM   D-78573
6103142063
MDR Report Key14083818
Report Number3013730328-2022-00032
Device Sequence Number5251700
Product Code MAX
UDI-Device Identifier04260557775578
UDI-Public04260557775578
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFT20101
Device Catalogue NumberTFT20101
Device Lot NumberE19DI1432
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer05/23/2022
Initial Report FDA Received Date04/12/2022
Supplement Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown